Title: The second-order asymptotic representation of higher-order non-radial p-modes in stars revisited
Authors: Smeyers, Paul # ×
Issue Date: May-2006
Publisher: Springer-Verlag
Series Title: Astronomy & Astrophysics vol:451 issue:1 pages:237-249
Abstract: Aims. We improve the second-order asymptotic theory of higher-order non-radial p-modes in spherically symmetric stars that was developed by Smeyers et al. (1996) as an alternative for Tassoul's approach (1990).
ISSN: 0004-6361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Physics and Astronomy - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science